Venous thrombosis as a side effect of tamoxifen treatment

Research output: Contribution to journalArticle

109 Citations (Scopus)

Abstract

We report what we believe to be an infrequent but noteworthy complication of antiestrogen therapy with tamoxifen. Seven patients developed venous thrombosis or pulmonary embolism within 6 months of starting treatment. Guidelines similar to those employed in younger women treated with anovulatory drugs would appear indicated.

Original languageEnglish (US)
Pages (from-to)887-889
Number of pages3
JournalCancer Treatment Reports
Volume68
Issue number6
StatePublished - Jan 1 1984

Fingerprint

Tamoxifen
Venous Thrombosis
Estrogen Receptor Modulators
Pulmonary Embolism
Guidelines
Therapeutics
Pharmaceutical Preparations

All Science Journal Classification (ASJC) codes

  • Oncology
  • Cancer Research

Cite this

@article{e0e79622d91847cc85231d388b6975f7,
title = "Venous thrombosis as a side effect of tamoxifen treatment",
abstract = "We report what we believe to be an infrequent but noteworthy complication of antiestrogen therapy with tamoxifen. Seven patients developed venous thrombosis or pulmonary embolism within 6 months of starting treatment. Guidelines similar to those employed in younger women treated with anovulatory drugs would appear indicated.",
author = "Allan Lipton and Harold Harvey and Robert Hamilton",
year = "1984",
month = "1",
day = "1",
language = "English (US)",
volume = "68",
pages = "887--889",
journal = "Journal of the National Cancer Institute",
issn = "0027-8874",
publisher = "Oxford University Press",
number = "6",

}

Venous thrombosis as a side effect of tamoxifen treatment. / Lipton, Allan; Harvey, Harold; Hamilton, Robert.

In: Cancer Treatment Reports, Vol. 68, No. 6, 01.01.1984, p. 887-889.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Venous thrombosis as a side effect of tamoxifen treatment

AU - Lipton, Allan

AU - Harvey, Harold

AU - Hamilton, Robert

PY - 1984/1/1

Y1 - 1984/1/1

N2 - We report what we believe to be an infrequent but noteworthy complication of antiestrogen therapy with tamoxifen. Seven patients developed venous thrombosis or pulmonary embolism within 6 months of starting treatment. Guidelines similar to those employed in younger women treated with anovulatory drugs would appear indicated.

AB - We report what we believe to be an infrequent but noteworthy complication of antiestrogen therapy with tamoxifen. Seven patients developed venous thrombosis or pulmonary embolism within 6 months of starting treatment. Guidelines similar to those employed in younger women treated with anovulatory drugs would appear indicated.

UR - http://www.scopus.com/inward/record.url?scp=0021269031&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021269031&partnerID=8YFLogxK

M3 - Article

C2 - 6733701

AN - SCOPUS:0021269031

VL - 68

SP - 887

EP - 889

JO - Journal of the National Cancer Institute

JF - Journal of the National Cancer Institute

SN - 0027-8874

IS - 6

ER -